# SDR CALA2014041090792

- Difficulty date: April 9, 2014
- Submitted: April 10, 2014
- Operation: Air carrier
- Aircraft: N812UA
- Make and model: Airbus A319-131
- Aircraft serial: 850
- Aircraft time: 52,564 hours, 20,890 cycles
- Engine: Iae V2522A5
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Condition: Faulty
- Location: Nr 1 Elac
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: O

## Discrepancy

SEVERE VIBRATION IN TAIL AT .76 AT FL240 IN CLIMB.  ALL INDICATIONS NORMAL IAW SURVEY 05-50-00-810-8 01A.  FOUND TO BE IN TAIL SECTION, PANEL 344DB RT ELEVATOR ACTUATOR PANEL LOOSE.  PERFORMED ELEVATOR OSCILLATION TEST IAW 27-34-00, FOUND .005 - .008 ON BOTH SIDES. PERFORMED ELEVATOR FREE PLAY IAW 27-34-00, FOUND .250 ON BOTH SIDES DUE TO ELAC 1 HISTORY.  REPLACED NR 1 ELAC IAW 27-93-34, OPERATIONS CHECKED GOOD.
